?

Log in

No account? Create an account

Jeff's GeekBearCave on LJ

[no user serviceable parts inside.]


August 17th, 2009

what does... have in common? (health issue) @ 10:45 pm

Location: apartment 9B
Mood: uncomfortable uncomfortable

This weekend we were up at camp. We got there on Friday evening. Dave had work he needed to complete on Friday morning and I was scheduled as on-call support person for the three products that Tom & I support.

-Saturday morning - regular Sat morning at camp, regular breakfast at the Cafe`
-Saturday late afternoon - The Villagers had a progressive supper, we and Mark & Marvin and other Villagers provided dessert.
-Saturday evening - its a show weekend, so 7 acts were presented in the best tradition of amateur drag performance at the campgrounds.
-Sunday morning - similar to Saturday morning - still no issues - Yummy strawberries w/ my French Toast.
-Sunday afternoon - BINGO at the rec. hall. I started to notice a little restlessness in my right leg about half way through the games. I probably should have stopped and got up/walked around, but didn't.
-Sunday evening - pot luck supper - a little more discomfort, asked Marvin for a ride up the hill in the runabout, gasoline powered golf cart.
-Sunday late evening - considerable pain and discomfort.

Over the last 2 days I've had hip pain, knee pain, swelling of the thigh and calf areas of my right leg, twitching of the front and side of my thigh and a lessening of sensation on the front and outer side of same, with some lower back pain (likely due to compensating to avoid the pains). I am also having trouble lifting my right leg, kinda, by itself, for example; to put on sneakers or shorts / etc.; I'm not sure if this is more a result of the swelling or the fatigue-like pain that's in my thigh muscles.

I've been faithfully taking my daily 10mg dose of Coumadin, at lunch time, as prescribed and having blood tests periodically checked by my G.P. to ensure that I remain at a therapeutic dose. I generally avoid leafy green - anything - so the Coumadin negating effects of Vita-K shouldn't be a factor - I hope.

I've got an 0715 appt at my Vascular Surgeon's office w/ his ultrasound technician and a tentative appointment with the doc on Thursday when he's in the office next.

Wish me luck tomorrow!
 
Share  |  |

Comments

 
[User Picture Icon]
From:danthered
Date:August 18th, 2009 03:30 am (UTC)
(Link)
Yike! Hope everything will resolve quickly and quietly.
[User Picture Icon]
From:geekbearjeff
Date:August 18th, 2009 05:36 pm (UTC)
(Link)
Thanks! the initial findings from the ultrasound show no new clots. I have an appt w/ the vascular doc on Thursday to hear officially.
(no subject) - (Anonymous)
[User Picture Icon]
From:geekbearjeff
Date:August 18th, 2009 05:36 pm (UTC)
(Link)
Thanks!
[User Picture Icon]
From:njbearcub1
Date:August 18th, 2009 06:29 am (UTC)
(Link)
Please be well. Keep me posted when you know anything.
[User Picture Icon]
From:geekbearjeff
Date:August 18th, 2009 05:36 pm (UTC)
(Link)
Thanks!
[User Picture Icon]
From:kymutt
Date:August 18th, 2009 12:55 pm (UTC)
(Link)
Sorry to read this, Jeff! I hope that you get to feelin' better, and SOON! *bearhugs you*
[User Picture Icon]
From:geekbearjeff
Date:August 18th, 2009 06:04 pm (UTC)
(Link)
Thanks! I'm feeling better than I was yesterday, still a couple of symptoms hanging on, getting less with time, probably should go to see my G.P. but, should also probably wait until the ultrasound report is submitted and I speak w/ my vascular doc on Thursday...
[User Picture Icon]
From:boomerz1
Date:August 18th, 2009 02:28 pm (UTC)
(Link)
I hope you are on the mend soon, handsome.
[User Picture Icon]
From:geekbearjeff
Date:August 18th, 2009 06:04 pm (UTC)
(Link)
Thanks! :)
[User Picture Icon]
From:choochoo68
Date:August 19th, 2009 01:31 am (UTC)
(Link)
...still say all you need to do is get your legs up in the air.... hugs

Jeff's GeekBearCave on LJ

[no user serviceable parts inside.]